On the Correct Determination of Flow of a Discontinuous Solenoidal Vector Field

  • 5 Accesses

We prove inequalities connecting a flow through the (n−1)-dimensional surface S of a smooth solenoidal vector field with its Lp(U)-norm (U is an n-dimensional domain that contains S ). On the basis of these inequalities, we propose a correct definition of the flow through the surface S of a discontinuous solenoidal vector field fLp(U) (or, more precisely, of the class of vector fields that are equal almost everywhere with respect to the Lebesgue measure).

This is a preview of subscription content, log in to check access.

Access options

Buy single article

Instant unlimited access to the full article PDF.

US$ 39.95

Price includes VAT for USA

Subscribe to journal

Immediate online access to all issues from 2019. Subscription will auto renew annually.

US$ 199

This is the net price. Taxes to be calculated in checkout.


  1. 1.

    A. I. Noarov, “Stationary diffusion processes with discontinuous coefficients,” Alg. Anal., 24, No. 5, 141–164 (2012).

  2. 2.

    V. I. Bogachev, N. V. Krylov, and M. R¨oeckner, “On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions,” Comm. Partial Different. Equat., 26, No. 11-12, 2037–2080 (2001).

  3. 3.

    A. I. Noarov, “Stationary Fokker–Planck equation on noncompact manifolds and in unbounded domains,” Teor. Mat. Fiz., 189, No. 3, 453–463 (2016).

Download references

Author information

Correspondence to A. I. Noarov.

Additional information

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, No. 8, pp. 1141–1149, August, 2019.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Noarov, A.I. On the Correct Determination of Flow of a Discontinuous Solenoidal Vector Field. Ukr Math J 71, 1303–1311 (2020) doi:10.1007/s11253-019-01715-7

Download citation